Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 11, NWS Green Bay, WI

July 13, 2015Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 13, 2015, 2:52 AM CDT for Waushara County, Wisconsin. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 2:52 AM CDT (07:52 UTC)
Expired
Jul 13, 2015, 3:45 AM CDT
In force
53 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Waushara County, WI

The radar

The Green Bay radar (KGRB), 106 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 3:30 AM CDTTSTM WND DMGSw Wautoma, WILARGE TREES DOWN IN THE CITY AT HWY 22 AND YY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WUUS53 KGRB 130752
SVRGRB
WIC137-130845-
/O.NEW.KGRB.SV.W.0011.150713T0752Z-150713T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
252 AM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAUSHARA COUNTY IN CENTRAL WISCONSIN...

* UNTIL 345 AM CDT

* AT 251 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTHWEST OF PLAINFIELD TO 9 MILES SOUTH OF
  ADAMS...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PLAINFIELD AROUND 300 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE SPRING
LAKE...TUSTIN...RICHFORD...POY SIPPI...BORTH...HANCOCK...DAKOTA...
COLOMA...MOUNT MORRIS AND AURORAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4398 8960 4424 8960 4424 8889 4398 8889
TIME...MOT...LOC 0751Z 267DEG 35KT 4425 8962 4382 8976 

HAIL...0.75IN
WIND...60MPH
 
$$

ECKBERG
3 follow-up statements
594 
WWUS53 KGRB 130805
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
305 AM CDT MON JUL 13 2015

WIC137-130845-
/O.CON.KGRB.SV.W.0011.000000T0000Z-150713T0845Z/
WAUSHARA WI-
305 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR WAUSHARA COUNTY...

AT 305 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF HARTMAN CREEK STATE PARK TO 7 MILES
NORTHEAST OF WESTFIELD...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  REDGRANITE AROUND 330 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE SPRING
LAKE...RICHFORD...POY SIPPI...BORTH...HANCOCK...DAKOTA...COLOMA...
MOUNT MORRIS...AURORAVILLE AND PINE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4423 8960 4423 8890 4398 8890 4398 8959
TIME...MOT...LOC 0805Z 270DEG 53KT 4422 8927 4397 8939 

HAIL...0.75IN
WIND...60MPH
 
$$

ECKBERG
099 
WWUS53 KGRB 130823
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
323 AM CDT MON JUL 13 2015

WIC137-130845-
/O.CON.KGRB.SV.W.0011.000000T0000Z-150713T0845Z/
WAUSHARA WI-
323 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR WAUSHARA COUNTY...

AT 322 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF CHAIN O' LAKES-KING TO NEAR
REDGRANITE...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  SAXEVILLE AROUND 330 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE SPRING
LAKE...AURORAVILLE...PINE RIVER...LOHRVILLE...POY SIPPI...BORTH...
DAKOTA...WEST BLOOMFIELD AND SILVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4423 8890 4398 8890 4399 8940 4423 8946
TIME...MOT...LOC 0822Z 263DEG 48KT 4423 8910 4398 8907 

HAIL...0.75IN
WIND...60MPH
 
$$

ECKBERG
537 
WWUS53 KGRB 130843
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
343 AM CDT MON JUL 13 2015

WIC137-130852-
/O.EXP.KGRB.SV.W.0011.000000T0000Z-150713T0845Z/
WAUSHARA WI-
343 AM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY WILL EXPIRE AT
345 AM CDT...
    
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. THEREFORE
THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN 
ARE STILL POSSIBLE THROUGH 415 AM. 

LAT...LON 4423 8890 4398 8890 4399 8940 4423 8946
TIME...MOT...LOC 0839Z 267DEG 35KT 4423 8910 4398 8907 

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 11:56 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 12, 11:56 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1156 PM CDT SUN JUL 12 2015

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 322 PM CDT SUN JUL 12 2015

DESPITE A BIT OF A CLOSE CALL WITH A LINGERING SHORTWAVE TROUGH
AND SOME CONVECTION COMING OUT OF NORTHEAST MINNESOTA...THE
NORTHEAST QUARTER OF THE STATE HAS STAYED DRY TODAY WITH COPIOUS
AMOUNTS OF CUMULUS DEVELOPMENT. THE MAIN EVENT FOR THE PERIOD IS
GETTING UNDERWAY IN EASTERN NORTH DAKOTA AND NORTHWESTERN
MINNESOTA UNDER THE LEFT FRONT QUAD OF THE UPPER JET AND AS A
MIDLEVEL TROUGH MOVES INTO THE REGION.

CONFIDENCE IS INCREASING IN HOW THIS STORMY EPISODE WILL PLAY
OUT...BUT A FEW CHALLENGES REMAIN IN THE PRECISE DETAILS.
ESSENTIALLY THE ENTIRE MODEL SUITE HAS SWUNG MORE IN LINE AFTER
THE EARLY NAM TRAILBLAZER IN BRINGING A MORE SIGNIFICANT IMPACT
FROM THE MCS INTO THIS AREA. WE STILL REMAIN ON AN INSTABILITY
GRADIENT...AND SHEAR IS STILL ONLY TO BE EXPECTED TO BE MARGINAL.
TO TACK ONTO THAT...DEWPOINTS ARE ONLY IN THE 60S IN CENTRAL
WISCONSIN RELATIVE TO FURTHER WEST...WHERE READINGS ARE UP IN THE
70S. THOUGH THESE KEY PARAMETERS AREN'T EXCEEDINGLY
IMPRESSIVE...THEY ARE STILL SUFFICIENT TO ALLOW FOR POSSIBLE
SEVERE WEATHER OVERNIGHT. THOUGH THE GREATEST HAZARD PROBABLY
STILL PASSES SOUTH AND WEST OF OUR COUNTIES...WOULD MAKE SURE THE
WEATHER RADIO IS WORKING ROUGHLY SOUTH AND WEST OF A LINE FROM
EAGLE RIVER TO WAUTOMA. WITH A THINNER CAPE PROFILE DIMMING
PROSPECTS OF LARGE HAIL...EXPECT DAMAGING WINDS TO BE THE PRIMARY
HAZARD ALONG WITH HEAVY RAINFALL.

WITHOUT KNOWING HOW TONIGHT'S MCS WILL TRAVERSE THE
AREA...POTENTIAL CONVECTION ON MONDAY BECOMES A SIGNIFICANT
FORECAST CHALLENGE. AT THE VERY LEAST...ENVIRONMENTAL PARAMETERS
AND TROUGHING ALOFT SUGGEST A POTENTIAL FOR STORMS TO REVITALIZE
OR REDEVELOP IN THE AFTERNOON TO EARLY EVENING. SOME OF THOSE
STORMS COULD BECOME STRONG...OR EVEN SEVERE IN A WORST CASE
SCENARIO. GIVEN THE UNCERTAINTY...DON'T WANT TO COMMIT TOO
STRONGLY TO ANY ONE SCENARIO AT THIS TIME.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 322 PM CDT SUN JUL 12 2015

THE MEDIUM RANGE MODELS SHOW WEAK SHORTWAVE ENERGY EXITING ON
TUESDAY WHICH WILL BE FOLLOWED BY WEAK RIDGING ON WEDNESDAY.
THEREAFTER...THE MID-LEVEL FLOW FLATTENS AND BRINGS IN ADDITIONAL
DISTURBANCES.  THE OPERATIONAL MODELS ARE STRUGGLING WITH THESE
SMALLER SCALE FEATURES.  WILL RELY ON THE ECMWF THROUGH 12Z THU
BEFORE CONFIDENCE IN THE DETAILS BECOMES RATHER LOW.

MONDAY NIGHT THROUGH WEDNESDAY...LOW PRESSURE WILL BE EXITING THE
WESTERN GREAT LAKES REGION TO THE SOUTHEAST...BUT A SURFACE TROUGH
WILL HANG BACK OVER WESTERN WISCONSIN AT THE START OF MONDAY
EVENING.  IF SUFFICIENT HEATING OCCURS BEHIND TONIGHTS STORM
COMPLEX...COULD SEE STORMS LINGER INTO MONDAY EVENING OVER CENTRAL
AND NORTH-CENTRAL WI.  A SEVERE THREAT WILL DEPEND ON HOW MUCH
INSTABILITY DEVELOPS...WHICH IS REALLY HARD TO DETERMINE AT THIS
TIME.  OTHERWISE...A WEAK SHORTWAVE IN COMBO WITH THE TROUGH WILL
PRODUCE SCATTERED SHOWERS AND AT LEAST ISOLATED STORMS MONDAY NIGHT.
AFTER PERHAPS A LULL TUESDAY MORNING...A WEAK FRONT WILL DROP IN
FROM THE NORTH TUE AFTERNOON.  ALTHOUGH ML CAPES LOOK TO BE DECENT
AHEAD OF THE FRONT (1000-1500 J/KG)...0-6KM BULK SHEARS ARE ONLY 10-
20KTS...WHICH WOULD PROHIBIT ORGANIZED SEVERE WEATHER FROM FORMING.
SO MOST LIKELY LOOKING AT PULSE TYPE STORMS IF THEY DO DEVELOP THAT
WOULD PRODUCE LOCALLY HEAVY DOWNPOURS...SMALL HAIL...AND BRIEF GUSTY
WINDS. THIS FRONT WILL STALL SOUTH AND WEST OF THE AREA TUESDAY
NIGHT AND WEDNESDAY...WHICH CONTINUE TO LOOK DRY AT THIS TIME.
WARMED TEMPS A COUPLE DEGREES ON TUE.  NO OTHER CHANGES TO TEMPS.

REST OF THE FORECAST...A CHANCE OF THUNDERSTORMS RETURNS THURSDAY
AND FRIDAY WHEN WEAK SHORTWAVES TRAVERSE THE REGION.  TIMING
UNCERTAINTY IS RELATIVELY HIGH...SINCE YESTERDAYS GUIDANCE WAS
SHOWING DRY CONDITIONS FOR THURSDAY.  HEAT AND HUMIDITY WILL BUILD
NORTHEAST ON FRIDAY AND SATURDAY ACROSS THE REGION AS MID-LEVEL
HEIGHTS RISE.  COULD SEE THE WARMEST STRETCH OF WEATHER YET THIS
SUMMER DURING THE WEEKEND.  THEN THE NEXT FRONT TO MOVE THROUGH NEXT
SUNDAY OR MONDAY.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1156 PM CDT SUN JUL 12 2015

A DEVELOPING THUNDERSTORM COMPLEX OVER MINNESOTA WILL
BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE TAF SITES
EARLY THIS MORNING. AT THIS TIME IT APPEARS THE STORMS ARE STRONG
BUT NOT SEVERE. THE STORMS SHOULD CONTINUE TO DISSIPATE AS THEY
HEAD EAST. CLOUDS WILL TRAIL THIS SYSTEM WITH ANOTHER ROUND OF
THUNDERSTORMS POSSIBLE ON MONDAY. HOWEVER THESE WILL BE HIGHLY
CONDITIONAL ON HOW MUCH INSTABILITY CAN BUILD UP DURING THE
AFTERNOON HOURS. GIVEN THE UNCERTAINTY WILL CONTINUE TO LEAVE OUT
OF THE TAFS AT THIS TIME.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....LUCHS
LONG TERM......MPC
AVIATION.......KURIMSKI
Hazardous weather outlook, Jul 12, 3:29 PM CDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT SUN JUL 12 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
329 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS POTENTIAL FOR SEVERE WEATHER OVERNIGHT...WITH PRIMARY
THREATS OF DAMAGING WINDS AND TORRENTIAL RAINFALL. THE GREATEST
THREAT WILL BE FROM MIDNIGHT TO 8AM...WEST OF A EAGLE RIVER TO
WAUTOMA LINE. SOME SEVERE POTENTIAL DOES EXIST EAST OF THAT LINE
TO THE LAKE MICHIGAN SHORELINE.

THE STORMS RESPONSIBLE FOR THIS POTENTIALLY SEVERE WEATHER ARE
DEVELOPING AND BECOMING SEVERE IN EASTERN NORTH DAKOTA AND
NORTHWESTERN MINNESOTA. THEY WILL MOVE TO THE SOUTHEAST THROUGH
THE AFTERNOON AND EVENING...LIKELY REACHING OUR AREA AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A LULL OR BREAK IN THE THUNDERSTORM ACTIVITY IS EXPECTED LATER
MONDAY MORNING. THUNDERSTORMS ARE THEN EXPECTED TO REDEVELOP OR
INCREASE IN COVERAGE MONDAY AFTERNOON INTO MONDAY NIGHT. ISOLATED
STORMS COULD BECOME STRONG WITH GUSTY WINDS...SMALL HAIL AND
TORRENTIAL RAINFALL.

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...A FEW OF THESE
STORMS COULD BECOME STRONG ACROSS CENTRAL AND PARTS OF NORTHEAST
WISCONSIN. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME
THURSDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY
OF THESE STORMS WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO MONDAY
MORNING.

LMZ521-522-541>543-132030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
329 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REGION
LATE TONIGHT INTO MONDAY MORNING. SOME OF THE STORMS COULD
PRODUCE GUSTY WINDS...FREQUENT CLOUD TO WATER LIGHTNING STRIKES
AND LOCALLY HEAVY RAINFALL THAT MAY REDUCE VISIBILITIES.

MARINE FOG MAY BECOME LOCALLY DENSE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON.

THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME FROM THURSDAY INTO
NEXT WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS
WOULD BECOME SEVERE.

POTENTIAL FOR LOCALLY DENSE MARINE FOG WILL PERSIST INTO TUESDAY.

LUCHS/MPC

In the hours before

Special weather statement, Jul 13, 12:27 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1227 AM CDT MON JUL 13 2015

WIZ005-010-018-019-030-035-036-130645-
PORTAGE WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-WOOD WI-VILAS WI-
MARATHON WI-
1227 AM CDT MON JUL 13 2015

...STRONG THUNDERSTORMS APPROACHING WOOD...ONEIDA...WESTERN
PORTAGE...VILAS...LINCOLN...MARATHON AND NORTHWESTERN LANGLADE
COUNTIES EARLY THIS MORNING...

AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MELLEN TO SHELDON TO 8
MILES SOUTHWEST OF ALTOONA...AND MOVING SOUTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.  LOCALLY HIGHER SEVERE WIND GUSTS TO 60 MPH WILL BE
POSSIBLE WITH A FEW OF THE STORMS DURING PASSAGE OVER CENTRAL
WISCONSIN.  THE STORMS WILL START TO REACH PARTS OF CENTRAL AND
NORTH CENTRAL WISCONSIN BETWEEN 130 AM AND 230 AM.

LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...WISCONSIN RAPIDS...RHINELANDER...EAGLE
RIVER...MARSHFIELD...WESTON...MERRILL...RIB MOUNTAIN...MOSINEE...LAC
DU FLAMBEAU...TOMAHAWK...ABBOTSFORD...SPENCER...WHITING...BEVENT...
BOULDER JUNCTION...PITTSVILLE...WOODBORO AND WINCHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4615 8914 4466 8939 4425 8966 4427 9031
      4503 9031 4504 9020 4512 9020 4513 9004
      4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0520Z 298DEG 30KT 4633 9055 4531 9094 4470 9154

TDH
Special weather statement, Jul 13, 2:08 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
208 AM CDT MON JUL 13 2015

WIZ005-010-018-019-030-035-036-130830-
PORTAGE WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-WOOD WI-VILAS WI-
MARATHON WI-
208 AM CDT MON JUL 13 2015

...THUNERSTORMS MOVING INTO NORTH CENTRAL AND CENTRAL WISCONSIN
EARLY THIS MORNING...

AT 201 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR MANITOWISH WATERS TO TOMAHAWK TO
WISCONSIN RAPIDS...AND MOVING EAST AT 30 MPH.

UP TO HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH ISOLATED STRONGER STORMS IN THIS LINE.

STRONG THUNDERSTORMS WILL BE NEAR
   MERRILL AND WAUSAU AROUND 220 AM CDT
   RHINELANDER AND STEVENS POINT AROUND 230 AM CDT

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SCHOFIELD...
HAZELHURST...LAKE TOMAHAWK...BILL CROSS RAPIDS WILDLIFE AREA...
NEKOOSA...WALKER...BIG EAU PLEINE COUNTY PARK...ROZELLVILLE...RIB
FALLS AND VESPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

LAT...LON 4441 9032 4524 8999 4627 8979 4614 8909
      4611 8905 4522 8923 4425 8962 4425 9032
TIME...MOT...LOC 0701Z 272DEG 27KT 4631 8969 4525 8990 4415 9033

TDH
Local storm report, Jul 13, 2:11 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
211 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     TSTM WND GST     MARSHFIELD              44.66N 90.16W
07/13/2015  M53 MPH          WOOD               WI   ASOS

&&

SAC
Local storm report, Jul 13, 2:51 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
251 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
07/13/2015  M57 MPH          WOOD               WI   ASOS

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:27 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Vilas, Wood78 min
Jul 13, 2:08 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Vilas, Wood82 min
Jul 13, 2:10 AM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood65 min
Jul 13, 3:06 AM CDTSevere Thunderstorm WarningGRBShawano, Waupaca54 min
Jul 13, 3:16 AM CDTSevere Thunderstorm WarningGRBPortage19 min
Jul 13, 3:32 AM CDTSevere Thunderstorm WarningGRBWinnebago43 min
Jul 13, 3:45 AM CDTAreal Flood AdvisoryGRBCalumet, Outagamie, Winnebago2 hr
Jul 13, 3:48 AM CDTSpecial Marine WarningGRB117 min
Jul 13, 3:56 AM CDTSevere Thunderstorm WarningGRBOutagamie34 min
Jul 13, 4:05 AM CDTAreal Flood AdvisoryGRBPortage3 hr
Jul 13, 4:19 AM CDTTornado WarningGRBOutagamie26 min
Jul 13, 4:30 AM CDTSevere Thunderstorm WarningGRBBrown45 min
Jul 13, 4:47 AM CDTSevere Thunderstorm WarningGRBKewaunee43 min
Jul 13, 5:33 AM CDTSpecial Weather StatementGRBDoor87 min
Jul 13, 5:41 AM CDTSpecial Marine WarningGRB94 min
Jul 13, 4:55 PM CDTSpecial Weather StatementGRBLincoln65 min
Jul 13, 5:01 PM CDTSpecial Weather StatementGRBOneida29 min
Jul 13, 5:07 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon38 min
Jul 13, 5:38 PM CDTSpecial Weather StatementGRBMarinette37 min
Jul 13, 5:42 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Shawano33 min
Jul 13, 5:47 PM CDTSpecial Weather StatementGRBLanglade43 min
Jul 13, 5:50 PM CDTSpecial Weather StatementGRBMarathon40 min
Jul 13, 6:05 PM CDTSpecial Weather StatementGRBMarinette55 min
Jul 13, 6:11 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano27 min
Jul 13, 6:12 PM CDTSpecial Weather StatementGRBOneida33 min
Jul 13, 6:16 PM CDTSpecial Marine WarningGRB59 min
Jul 13, 6:19 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca56 min
Jul 13, 6:30 PM CDTSpecial Weather StatementGRBKewaunee45 min
Jul 13, 6:32 PM CDTSpecial Marine WarningGRB88 min
Jul 13, 6:40 PM CDTSevere Thunderstorm WarningGRBMarinette50 min
Jul 13, 6:53 PM CDTSpecial Marine WarningGRB2 hr
Jul 13, 6:54 PM CDTSevere Thunderstorm WarningGRBWaushara51 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.